# SDR P5CA9800151

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BLG WHEEL WELL AFT BULKHEAD BS 1480 BULKHEAD STIFFENER ADJACENT TO OLEO STRUT STOWAGE FAIRING IS CRACKED.  ALSO, WEB UNDER STIFFENER IS CRACKED.  REPLACED STIFFENER AND REPAIRED WEB PER SRM 51-10-01 AND 51-40-02.
